RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Reine Angew. Math., 2015, Volume 708, Pages 213–243 (Mi jram1)  

This article is cited in 1 scientific paper (total in 1 paper)

Height of exceptional collections and Hochschild cohomology of quasiphantom categories

Alexander Kuznetsov

Algebraic Geometry Section, Steklov Math Institute, 8 Gubkin str., Moscow 119991 Russia

Funding Agency Grant Number
Russian Foundation for Basic Research 11-01-00393
11-01-00568
12-01-33024
Ministry of Education and Science of the Russian Federation NSh-5139.2012.1
ag.11.G34.31.0023
Simons Foundation
The author was partially supported by RFFI grants 11-01-00393, 11-01-00568, 12-01-33024, and NSh-5139.2012.1, the grant of the Simons Foundation, and by AG Laboratory SU-HSE, RF government grant, ag.11.G34.31.0023.


DOI: https://doi.org/10.1515/crelle-2013-0077


Bibliographic databases:

Document Type: Article
Received: 10.04.2013
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jram1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. O. Orlov, “Derived noncommutative schemes, geometric realizations, and finite dimensional algebras”, Russian Math. Surveys, 73:5 (2018), 865–918  mathnet  crossref  crossref  adsnasa  isi  elib
  • Number of views:
    This page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019